Title: Q_K-Type Spaces of Quaternion-Valued Functions
Author(s): M.A. Bakhit
Pages: 445-453
Cite as:
M.A. Bakhit, Q_K-Type Spaces of Quaternion-Valued Functions, Int. J. Anal. Appl., 16 (3) (2018), 445-453.


In this paper we develop the necessary tools to generalize the Q_K-type function classes to the case of the monogenic functions defined in the unit ball of R^3, some important basic properties of these functions are also considered. Further, we show some relations between Q_K(p,q) and α-Bloch spaces of quaternion-valued functions.

Full Text: PDF



  1. M.A. Bakhit, QKclasses in Clifford analysis, Turk. J. Anal. Number Theory, 4(3) (2016), 82-86. Google Scholar

  2. F. Brackx, R. Delanghe and F. Sommen, Clifford Analysis, Pitman Research Notes in Math. Boston, London, Melbourne, 1982. Google Scholar

  3. M. Essen and H. Wulan, On analytic and meromorphic functions and spaces of QK-type, Illinois J. Math. 46 (2002), 1233–1258. Google Scholar

  4. K. Gürlebeck, U. Kähler, M. Shapiro, and L.M. Tovar, On Qp spaces of quaternion-valued functions, Complex Variables Theory Appl. 39 (1999), 115–135. Google Scholar

  5. K. Gürlebeck and H.R. Malonek, On strict inclusions of weighted Dirichlet spaces of monogenic functions, Bull. Austral. Math. Soc. 64 (2001), 33–50. Google Scholar

  6. K. Gürlebeck and W. Sprössig, Quaternion and Clifford calculus for engineers and physicists, John Wiley &. Sons, Chich- ester, 1997. Google Scholar

  7. X. Meng, Some sufficient conditions for analytic functions to belong to QK,0(p,q) space, Abstr Appl. Anal. 2008 (2008), Article ID 404636. Google Scholar

  8. A.G. Miss, L.F. Resndis, L.M. Tovar, Quaternion F(p,q,s) function spaces, Complex Anal. Oper. Theory 9 (2015), 999– 1024. Google Scholar

  9. L.F. Reséndis and L.M. Tovar, Besov-type characterizations for Quaternion Bloch functions, In: Le Hung Son et al (Eds) finite or infinite complex Analysis and its applications, Adv. Complex Analysis and applications, Boston MA: Kluwer Academic Publishers (2004), 207–220. Google Scholar

  10. J. Ryan, Conformally covariant operators in Clifford analysis, Z. Anal. Anwend. 4(4) (1995), 677–704. Google Scholar

  11. A. Sudbery, Quaternion analysis, Math. Proc. Cambridge Philos. Soc. 85 (1979), 199–225. Google Scholar

  12. H. Wulan and J. Zhou, QKtype spaces of analytic functions, J. Funct. Spaces Appl. 4(1) (2006), 37–84. Google Scholar


Copyright © 2021 IJAA, unless otherwise stated.